# SDR MWEA981115

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 95 - GALLEY DOOR EVACUATION SLIDE COVER FELL OFF.  RE-INSTALLED FORWARD GALLEY DOOR SLIDE COVER.  (X)
